# SDR SWAA2022021671863

- Difficulty date: February 14, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 49,543 hours, 29,710 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193D HAS MULTIPLE ELONGATED FASTENER HOLES / [01] NEW PANEL INSTALLED TSR 2022001125
